# SDR GTIA2017062702024

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 22,040 hours, 9,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIT BOTTLE PRESSURE LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-16-00
